RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 185, Number 1, Pages 51–53 (Mi dan34479)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Gauss and Cauchy measures and $\varepsilon$-entropy

V. N. Sudakov

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (516 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88+519.21+519.53
Presented: Yu. V. Linnik
Received: 17.06.1968

Citation: V. N. Sudakov, “Gauss and Cauchy measures and $\varepsilon$-entropy”, Dokl. Akad. Nauk SSSR, 185:1 (1969), 51–53

Citation in format AMSBIB
\Bibitem{Sud69}
\by V.~N.~Sudakov
\paper Gauss and Cauchy measures and $\varepsilon$-entropy
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 185
\issue 1
\pages 51--53
\mathnet{http://mi.mathnet.ru/dan34479}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0247034}
\zmath{https://zbmath.org/?q=an:0224.60018}


Linking options:
  • http://mi.mathnet.ru/eng/dan34479
  • http://mi.mathnet.ru/eng/dan/v185/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Evstigneev, “Stochastic extremal problems and the strong Markov property of random fields”, Russian Math. Surveys, 43:2 (1988), 1–49  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    3. P. G. Grigor'ev, “Random Linear Combinations of Functions from $L_1$”, Math. Notes, 74:2 (2003), 185–211  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:16
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019